Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Swollen lip, cheek, jaw, neck, eye. Ear pain, headache. What might it be?

Yes thank you, Dr. Grief. I m having major swelling on the right side of my lip, inside and out. And, now the swelling is starting to go down the side of my cheek, jaw and neck . Plus, it looks like my around my eye and where the swelling is is starting to turn a yelowish color, like a bruise . It s giving me an ear ache and my head is throbbing especially if I lay down or bend down. Any ideas of what it might be? Have you ever heard of anything like this before? Could it be serious?
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
It seems that there is acute infection on face particularly on the lip giving rise to cellulitis and massive swelling.
Consult your doctor immediately and start the treatment as soon as possible as there might be possibility of spreading infection in the brain.
Ok and bye.
Answered: Thu, 4 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor